A Caltech Library Service

The Weyl Transform and L^p Functions on Phase Space

Simon, Barry (1992) The Weyl Transform and L^p Functions on Phase Space. Proceedings of the American Mathematical Society, 116 (4). pp. 1045-1047. ISSN 0002-9939.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


This is primarily a negative paper showing that a bound of the form ||W(f)||_(operator norm) ≤ c|| f ||p fails for the Weyl transform if p > 2. L^p properties of Wigner distribution functions are discussed as well as Cwikel's theorem.

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, Barry0000-0003-2561-8539
Additional Information:© 1992 American Mathematical Society. Received by the editors February 21, 1991 and, in revised form, April 19, 1991. Research partially funded under NSF grant number DMS-8801918.
Funding AgencyGrant Number
Subject Keywords:Mathematical theorems, Mathematical inequalities, Mathematical functions
Issue or Number:4
Classification Code:1991 Mathematics Subject Classification: Primary 42C99, 46L99
Record Number:CaltechAUTHORS:20171120-104432614
Persistent URL:
Official Citation:Simon, Barry. “The Weyl Transform and Lp Functions on Phase Space.” Proceedings of the American Mathematical Society, vol. 116, no. 4, 1992, pp. 1045–1047. JSTOR,
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83339
Deposited By: Tony Diaz
Deposited On:20 Nov 2017 19:03
Last Modified:03 Oct 2019 19:05

Repository Staff Only: item control page